# SDR DALA2015033102618

- Difficulty date: March 30, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 81,575 hours, 11,674 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 933
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN STRINGER CLIP FOUND CORROSION AT BS 933 AND S-19R.  STRINGER REPLACED.  LP 1883903
